# SDR UPS97223763

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK BETWEEN FASTENERS BS 740 RT FUSELAGE FRAME BETWEEN STR 18R AND STR 19R.  REPAIR CARRIED OUT I.A.W. UPS EO B727-5310-7497 APPENDIX B AND SRS EO 97-15-005 UPS ENGINEERING FILE NUMBER 727-53-1450.
